[Formule de Clark–Ocone generalisée pour des non-semimartingales à variation quadratique finie]
Nous présentons un cadre adéquat pour le concept de variation quadratique finie lorsque le processus de référence est à valeurs dans un espace de Banach séparable B. Le langage utilisé est celui de l'intégrale via régularisations introduit dans le cas réel par le second auteur et P. Vallois. À un processus réel continu X, nous associons le processus
We provide a suitable framework for the concept of finite quadratic variation for processes with values in a separable Banach space B using the language of stochastic calculus via regularizations, introduced in the case
Accepté le :
Publié le :
Cristina Di Girolami 1, 2 ; Francesco Russo 2, 3
@article{CRMATH_2011__349_3-4_209_0, author = {Cristina Di Girolami and Francesco Russo}, title = {Clark{\textendash}Ocone type formula for non-semimartingales with finite quadratic variation}, journal = {Comptes Rendus. Math\'ematique}, pages = {209--214}, publisher = {Elsevier}, volume = {349}, number = {3-4}, year = {2011}, doi = {10.1016/j.crma.2010.11.032}, language = {en}, }
TY - JOUR AU - Cristina Di Girolami AU - Francesco Russo TI - Clark–Ocone type formula for non-semimartingales with finite quadratic variation JO - Comptes Rendus. Mathématique PY - 2011 SP - 209 EP - 214 VL - 349 IS - 3-4 PB - Elsevier DO - 10.1016/j.crma.2010.11.032 LA - en ID - CRMATH_2011__349_3-4_209_0 ER -
Cristina Di Girolami; Francesco Russo. Clark–Ocone type formula for non-semimartingales with finite quadratic variation. Comptes Rendus. Mathématique, Volume 349 (2011) no. 3-4, pp. 209-214. doi : 10.1016/j.crma.2010.11.032. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.11.032/
[1] Nonsemimartingales: Stochastic differential equations and weak Dirichlet processes, Ann. Probab., Volume 35 (2007) no. 1, pp. 255-308
[2] Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, vol. 44, Cambridge University Press, Cambridge, 1992
[3] C. Di Girolami, F. Russo, Infinite dimensional stochastic calculus via regularization and applications, HAL-INRIA, preprint, 2010, http://hal.archives-ouvertes.fr/inria-00473947/fr/.
[4] Vector Integration and Stochastic Integration in Banach Spaces, Pure and Applied Mathematics (New York), Wiley–Interscience, New York, 2000
[5] n-Covariation, generalized Dirichlet processes and calculus with respect to finite cubic variation processes, Stochastic Process. Appl., Volume 104 (2003) no. 2, pp. 259-299
[6] Stochastic Integration, Probability and Mathematical Statistics, Academic Press [Harcourt Brace Jovanovich Publishers], New York, 1980
[7] Elements of stochastic calculus via regularization, Séminaire de Probabilités XL, Lecture Notes in Math., vol. 1899, Springer, Berlin, 2007, pp. 147-185
[8] Robust option replication for a Black–Scholes model extended with nondeterministic trends, J. Appl. Math. Stochastic Anal., Volume 12 (1999) no. 2, pp. 113-120
Cité par Sources :
Commentaires - Politique